# SDR 95ZZZX5071

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 7012409901
- Condition: Error Code
- Location: Pitch Trim
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SOUNDS ROUGH, SHOWS ERROR CODES ON AUTOPILOT.  REMOVED AND REPLACED.
